Alert archive / Georgia / Severe Thunderstorm Warnings in 2012
Severe Thunderstorm Warning 217, NWS Jacksonville, FL
NWS Jacksonville, FL issued this severe thunderstorm warning at Sep 20, 2012, 2:47 PM EDT for Brantley County, Charlton County, Ware County, Georgia. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Sep 20, 2012, 2:47 PM EDT (18:47 UTC)
- Expired
- Sep 20, 2012, 3:30 PM EDT
- In force
- 43 min
- Issued by
- NWS Jacksonville, FL
- Area
- Storm-based polygon
Counties Brantley County, GA, Charlton County, GA, Ware County, GA
The radar
The Jacksonville radar (KJAX), 74 km from the middle of the area, began a volume at 18:47 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jacksonville, FL (KJAX), launched 12:00Z, 6.8 hours before the alert went out and 73 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 861 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 835 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 18 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.2
The text
As transmitted, in the capitals the NWS used until 2016.
818 WUUS52 KJAX 201847 SVRJAX GAC025-049-299-201930- /O.NEW.KJAX.SV.W.0217.120920T1847Z-120920T1930Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE JACKSONVILLE FL 247 PM EDT THU SEP 20 2012 THE NATIONAL WEATHER SERVICE IN JACKSONVILLE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... EASTERN WARE COUNTY IN SOUTHEAST GEORGIA WESTERN BRANTLEY COUNTY IN SOUTHEAST GEORGIA NORTHEASTERN CHARLTON COUNTY IN SOUTHEAST GEORGIA * UNTIL 330 PM EDT * AT 248 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 8 MILES SOUTHEAST OF RACE POND...MOVING NORTHWEST AT 10 MPH. * OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RACE POND AND HOBOKEN. PRECAUTIONARY/PREPAREDNESS ACTIONS... IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS. REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE STRUCK BY LIGHTNING. REPORT SEVERE WEATHER OR DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY EMERGENCY MANAGEMENT. && LAT...LON 3111 8232 3121 8206 3094 8191 3083 8207 TIME...MOT...LOC 1848Z 148DEG 11KT 3096 8204 $$ SANDRIK
5 follow-up statements
508
WWUS52 KJAX 201854
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
254 PM EDT THU SEP 20 2012
GAC025-049-299-201930-
/O.CON.KJAX.SV.W.0217.000000T0000Z-120920T1930Z/
WARE GA-BRANTLEY GA-CHARLTON GA-
254 PM EDT THU SEP 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHERN CHARLTON...WESTERN BRANTLEY AND EASTERN WARE COUNTIES...
AT 255 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WINOKUR...MOVING NORTHWEST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINOKUR...RACE POND AND HOBOKEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3101 8195 3096 8195 3091 8195 3089 8199
3091 8207 3094 8216 3111 8232 3121 8206
TIME...MOT...LOC 1855Z 148DEG 11KT 3098 8205
$$
SANDRIK763
WWUS52 KJAX 201901
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
301 PM EDT THU SEP 20 2012
GAC025-049-299-201930-
/O.CON.KJAX.SV.W.0217.000000T0000Z-120920T1930Z/
WARE GA-BRANTLEY GA-CHARLTON GA-
301 PM EDT THU SEP 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHERN CHARLTON...WESTERN BRANTLEY AND EASTERN WARE COUNTIES...
AT 302 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WINOKUR...MOVING NORTHWEST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINOKUR...RACE POND AND HOBOKEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3101 8196 3095 8196 3092 8200 3092 8205
3095 8215 3111 8232 3121 8206
TIME...MOT...LOC 1902Z 148DEG 11KT 3100 8206
$$
SANDRIK033
WWUS52 KJAX 201908
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
308 PM EDT THU SEP 20 2012
GAC025-049-299-201930-
/O.CON.KJAX.SV.W.0217.000000T0000Z-120920T1930Z/
WARE GA-BRANTLEY GA-CHARLTON GA-
308 PM EDT THU SEP 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHERN CHARLTON...WESTERN BRANTLEY AND EASTERN WARE COUNTIES...
AT 308 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WINOKUR...MOVING NORTHWEST AT 15 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO RACE
POND AND HOBOKEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3101 8196 3097 8197 3094 8202 3094 8207
3095 8215 3111 8232 3121 8206
TIME...MOT...LOC 1908Z 148DEG 11KT 3102 8207
$$
SANDRIK790
WWUS52 KJAX 201915
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
315 PM EDT THU SEP 20 2012
GAC025-049-299-201930-
/O.CON.KJAX.SV.W.0217.000000T0000Z-120920T1930Z/
WARE GA-BRANTLEY GA-CHARLTON GA-
315 PM EDT THU SEP 20 2012
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 330 PM EDT
FOR NORTHERN CHARLTON...WESTERN BRANTLEY AND EASTERN WARE COUNTIES...
AT 316 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
TRACK A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...
AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
WINOKUR...MOVING NORTHWEST AT 10 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
WINOKUR...RACE POND AND HOBOKEN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
&&
LAT...LON 3101 8196 3099 8200 3098 8204 3097 8210
3098 8217 3111 8232 3121 8206
TIME...MOT...LOC 1916Z 150DEG 7KT 3100 8206
$$
SANDRIK216
WWUS52 KJAX 201927
SVSJAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
327 PM EDT THU SEP 20 2012
GAC025-049-299-201937-
/O.EXP.KJAX.SV.W.0217.000000T0000Z-120920T1930Z/
WARE GA-BRANTLEY GA-CHARLTON GA-
327 PM EDT THU SEP 20 2012
...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN CHARLTON...WESTERN
BRANTLEY AND EASTERN WARE COUNTIES WILL EXPIRE AT 330 PM EDT...
LAT...LON 3101 8196 3099 8200 3098 8204 3097 8210
3098 8217 3111 8232 3121 8206
TIME...MOT...LOC 1927Z 150DEG 7KT 3102 8207
$$
PETERSONWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 20, 9:45 AM EDT, 5 hours 2 minutes earlier.
Area forecast discussion, Sep 20, 9:45 AM EDT, 5 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSONVILLE FL 945 AM EDT THU SEP 20 2012 .UPDATE...WEAK FRONTAL BOUNDARY CONTINUES TO MEANDER OVER N CENTRAL FL WHILE A WEAK SURGE OF NE FL HAS MOVED INTO SE GA AND EXTREME NE FL AREA. A STRONG MID/UPPER TROUGH FROM THE GREAT LAKES TO LOWER MS VALLEY AND THE CENTRAL GULF OF MEXICO IS PROVIDING LIFT IN THE FORM OF PVA AND UPPER LEVEL JET DYNAMICS OVER PORTIONS OF THE FL PENINSULA MAINLY S OF THE BIG BEND AREA. LOW LEVEL CONVERGENCE COMBINED WITH THE INCREASING MOISTURE (PWATS NEAR 1.8 INCHES) AND LIFT WILL RESULT IN CHANCE TO LIKELY POP SCENARIO FOR NE FL AND LOWER END POPS OVER SE GA. ALREADY HAVE SBCAPES OF 1500 J/KG IN NE FL AND ANTICIPATE CHANCE OF THUNDERSTORMS STARTING LATER THIS MORNING AND INTO THE AFTN HOURS. WITH SUFFICIENT INSTABILITY... CAN'T DISCOUNT AN ISOLD STRONG STORM GIVEN AMPLE BULK SHEAR AND COOLER TEMPS ALOFT BUT PROBABILITIES LOOK TO BE LOW. MINOR CHANGES TO THE GRIDS TO INCREASE CLOUD COVER AND TWEAK POPS. && .AVIATION...VFR CONDS PREVAIL BUT ANTICIPATE MVFR VSBY AND CIGS IN PRECIP SHIFTING FROM SW TO NE TODAY. IFR VSBY/CIGS POSSIBLE IN CONVECTIVE BUT AT THIS TIME RADAR AND OBSERVATION TRENDS DON'T SUPPORT IT. && .MARINE...NELY FLOW TODAY/TONIGHT AROUND 10-15 KT AND SEAS OF 2-3 FT. NO HEADLINES. RIP CURRENTS: LOW RISK TODAY WITH SOMEWHAT LOWER SWELL CONDS THAN PRIOR DAYS. SEAS ABOUT 2 FT OR LESS. && .PRELIMINARY POINT TEMPS/POPS... AMG 85 66 88 66 / 40 10 20 20 SSI 81 71 82 73 / 40 20 30 20 JAX 82 68 84 68 / 60 30 30 30 SGJ 81 72 84 72 / 60 30 40 30 GNV 83 68 86 69 / 70 30 40 40 OCF 83 69 87 70 / 70 30 50 40 && .JAX WATCHES/WARNINGS/ADVISORIES... FL...NONE. GA...NONE. AM...NONE. && SHASHY/WALKER
Hazardous weather outlook, Sep 20, 10:10 AM EDT, 4 hours 37 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSONVILLE FL 1010 AM EDT THU SEP 20 2012 AMZ450-452-454-470-472-474-FLZ020>025-030>033-035>038-040- GAZ132>136-149>154-162>166-210933- ALACHUA- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL 20 NM TO 60 NM OFFSHORE- ALTAMAHA SOUND GA TO FERNANDINA BEACH FL OUT TO 20 NM-APPLING- ATKINSON-BACON-BAKER-BRADFORD-BRANTLEY-CAMDEN (COASTAL)- CAMDEN (INLAND)-CHARLTON-CLAY-CLINCH-COFFEE-COLUMBIA-DUVAL-ECHOLS- FERNANDINA BEACH TO ST AUGUSTINE FL 20 NM TO 60 NM OFFSHORE- FERNANDINA BEACH TO ST AUGUSTINE FL OUT TO 20 NM-FLAGLER-GILCHRIST- GLYNN (COASTAL)-GLYNN (INLAND)-HAMILTON-JEFF DAVIS-MARION-NASSAU- PIERCE-PUTNAM- ST AUGUSTINE TO FLAGLER BEACH FL 20 NM TO 60 NM OFFSHORE- ST AUGUSTINE TO FLAGLER BEACH FL OUT TO 20 NM-ST JOHNS-SUWANNEE- UNION-WARE-WAYNE- 1010 AM EDT THU SEP 20 2012 ...ISOLATED STRONG STORMS POSSIBLE THIS AFTERNOON... THIS OUTLOOK IS FOR NORTHEAST FLORIDA...SOUTHEAST GEORGIA AND THE ADJACENT COASTAL WATERS. .DAY ONE...TODAY AND TONIGHT... A FRONTAL BOUNDARY WILL POSITION OVER NORTH CENTRAL FLORIDA TODAY. THIS FEATURE COMBINED WITH AN APPROACHING UPPER LEVEL DISTURBANCE WILL CREATE NUMEROUS TO SCATTERED THUNDERSTORMS ACROSS THE AREA TODAY...WITH THE POTENTIAL FOR ISOLATED STRONG STORMS THIS AFTERNOON. STRONG STORMS WILL BE CAPABLE OF GUSTY WINDS AND HAIL. LOCALLY HEAVY RAINFALL WILL BE MOST LIKELY OVER NORTHEAST FLORIDA NEAR AND ALONG THE SURFACE FRONT. STORMS WILL MOVE NORTHEAST TO EAST AROUND 10 MPH. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY... ISOLATED TO SCATTERED AFTERNOON THUNDERSTORMS ARE POSSIBLE FRIDAY AND SATURDAY WITH THE BEST CHANCES OVER NORTHEAST FLORIDA. INCREASED ONSHORE FLOW IS EXPECTED EARLY NEXT WEEK WHICH WILL ELEVATE THE RISK OF RIP CURRENTS ALONG THE ATLANTIC COAST. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT REQUESTED AT THIS TIME. FOR ADDITIONAL INFORMATION...VISIT THE NATIONAL WEATHER SERVICE IN JACKSONVILLE WEBSITE ON THE INTERNET AT WEATHER.GOV/JAX. ABE/ARS
In the hours before
Special weather statement, Sep 20, 1:51 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
151 PM EDT THU SEP 20 2012
FLZ020-GAZ162-201830-
ECHOLS-HAMILTON-
151 PM EDT THU SEP 20 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR CENTRAL ECHOLS
AND NORTHEASTERN HAMILTON COUNTIES FOR STRONG WINDS AND SMALL HAIL
VALID UNTIL 230 PM EDT...
AT 152 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CENTERED OVER HAMILTON COUNTY...MOVING NORTH AT 5
MPH. THIS STRONG THUNDERSTORM WILL IMPACT MAINLY RURAL AREAS OF THE
INDICATED COUNTIES THROUGH 230 PM EDT. HAIL UP TO THREE QUARTER INCH
IN DIAMETER AND GUSTY WINDS OF 40 TO 50 MPH CAN BE EXPECTED ALONG
WITH POSSIBLE MINOR DAMAGE. HEAVY RAINFALL WILL PRODUCE PONDING OF
WATER ON ROADWAYS AND MINOR FLOODING OF LOW-LYING AREAS.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3073 8295 3072 8269 3060 8266 3060 8269
3056 8273 3053 8271 3052 8273 3052 8271
3050 8271 3049 8274 3049 8285
TIME...MOT...LOC 1752Z 168DEG 3KT 3060 8277
SHASHYLocal storm report, Sep 20, 2:10 PM EDT, 37 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
210 PM EDT THU SEP 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0203 PM TSTM WND GST 2 E FOLKSTON 30.84N 81.98W
09/20/2012 E50.00 MPH CHARLTON GA TRAINED SPOTTER
STORM SPOTTER ESTIMATED GUSTS TO 50 MPH AND VERY HEAVY
RAIN.
&&
ARSLocal storm report, Sep 20, 2:17 PM EDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
217 PM EDT THU SEP 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0213 PM HAIL 2 E FOLKSTON 30.84N 81.98W
09/20/2012 M0.50 INCH CHARLTON GA TRAINED SPOTTER
TRAINED SPOTTER REPORTED HAIL RANGING FROM A QUARTER INCH
TO A HALF INCH IN SIZE.
&&
SCHASELocal storm report, Sep 20, 2:19 PM EDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
219 PM EDT THU SEP 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0115 PM TSTM WND DMG 2 SSW PALM VALLEY 30.18N 81.40W
09/20/2012 ST. JOHNS FL 911 CALL CENTER
THE 911 CALL CENTER RECEIVED A REPORT OF TELEPHONE LINES
BLOWN DOWN AT CANAL ROAD AND ROSCO BLVD. THE TIME GIVEN
WAS BASED ON RADAR.
&&
PPLocal storm report, Sep 20, 2:33 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
233 PM EDT THU SEP 20 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0208 PM TSTM WND DMG FOLKSTON 30.84N 82.01W
09/20/2012 CHARLTON GA LAW ENFORCEMENT
THE SHERIFFS OFFICE REPORTED TREES AND POWERLINES DOWN IN
FOLKSTON. THE TIME GIVEN WAS BASED ON RADAR.
&&
PPSpecial weather statement, Sep 20, 2:34 PM EDT, 13 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSONVILLE FL
234 PM EDT THU SEP 20 2012
FLZ020-022-GAZ162-163-201900-
CLINCH-COLUMBIA-ECHOLS-HAMILTON-
234 PM EDT THU SEP 20 2012
...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED FOR SOUTHEASTERN
CLINCH...SOUTHEASTERN ECHOLS...NORTHEASTERN COLUMBIA AND EASTERN
HAMILTON COUNTIES FOR STRONG WINDS...SMALL HAIL AND EXCESSIVE
LIGHTNING VALID UNTIL 300 PM EDT...
AT 234 PM EDT NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED STRONG
THUNDERSTORMS CENTERED 10 MILES EAST OF BELMONT...MOVING NORTH AT 10
MPH. THESE STRONG THUNDERSTORMS WILL ALSO AFFECT AREAS AROUND BELMONT
AND NEEDMORE THROUGH 300 PM EDT. HAIL UP TO THREE QUARTER INCH IN
DIAMETER...EXCESSIVE CLOUD-TO-GROUND LIGHTNING AND GUSTY WINDS OF 45
TO 55 MPH CAN BE EXPECTED ALONG WITH POSSIBLE MINOR DAMAGE. IF
FURTHER INTENSIFICATION OCCURS A WARNING MAY BE REQUIRED.
REPORT DAMAGE TO THE NEAREST LAW ENFORCEMENT AGENCY OR YOUR COUNTY
EMERGENCY MANAGEMENT.
LAT...LON 3071 8282 3067 8243 3061 8243 3058 8244
3058 8246 3054 8246 3039 8252 3040 8275
TIME...MOT...LOC 1834Z 181DEG 10KT 3052 8256
SANDRIKThe office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 20, 1:51 PM EDT | Special Weather Statement | JAX | Echols | 39 min |
| Sep 20, 2:06 PM EDT | Severe Thunderstorm Warning | JAX | Charlton | 39 min |
| Sep 20, 2:58 PM EDT | Areal Flood Advisory | JAX | Charlton | 62 min |
| Sep 20, 4:44 PM EDT | Special Weather Statement | JAX | Echols | 46 min |
| Sep 20, 5:04 PM EDT | Areal Flood Advisory | JAX | Clinch | 116 min |
| Sep 20, 5:20 PM EDT | Areal Flood Advisory | JAX | Clinch, Echols | 115 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2012Every severe thunderstorm warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.